On wavelets in L1

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

View graph of relations

Author(s)

  • Dingxuan Zhou

Detail(s)

Original languageEnglish
Pages (from-to)69-74
Journal / PublicationActa Mathematicae Applicatae Sinica
Volume10
Issue number1
Publication statusPublished - Jan 1994
Externally publishedYes

Abstract

In this paper we give a method to characterize the smoothness of functions in L1 by an r-regular multiresolution analysis and its derivatives. © 1994 Science Press, Beijing, China and Allerton Press, Inc., New York, U.S.A.

Research Area(s)

  • K-functional, Moduli of smoothness, r-regular multiresolution analysis, Wavelets

Citation Format(s)

On wavelets in L1. / Zhou, Dingxuan.
In: Acta Mathematicae Applicatae Sinica, Vol. 10, No. 1, 01.1994, p. 69-74.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review